# SDR SWAA2018032920837

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 48,713 hours, 28,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR LIGHT INOPERATIVE.     REPLACED THE LAMPS IAW AMM.
